# SDR UF6A980120

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AW
- Make and model: Bag ATP
- Aircraft serial: 2020
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Failed
- Location: Cabin
- Part time: 13,722 hours
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5766 - EMERGENCY FLOOR LIGHTING BETWEEN ROWS 2 AND 4 IS INOP.  MAINTENANCE REMOVED AND REPLACED FLOOR PROXIMITY STRIP.  SYSTEM OPS CHECKED GOOD.  (M)
